MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TERATRACKER, PURPLE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC TERATRACKER, PURPLE; INSTRUMENT, STEREOTAXIC
Model Number 9730492
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that a screw for the tracker was worn out.The tracker was not able to be fixed to the instrument.There was no patient present when this issue was observed.
 
Additional Manufacturer Narrative
Device evaluation: the tracker was returned for hardware analysis.Visual/physical examination and functional testing were performed.The returned tracker was well worn but fully functional.The attachment screw was intact and functional.With markers attached and fully seated, the tracker returned a good geometry error with normal tracking.There was no problem or failure found with the returned tracker.If information is provided in the future, a supplemental report will be issued.

Brand Name
TERATRACKER, PURPLE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8386772
Report Number1723170-2019-00889
Device Sequence Number277718
Product Code HAW
UDI-Device Identifier00721902652295
UDI-Public00721902652295
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9730492
Device Catalogue Number9730492
Device Lot Number160707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1